Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On bivariate Gaussian cubature formulae


Authors: H. J. Schmid and Yuan Xu
Journal: Proc. Amer. Math. Soc. 122 (1994), 833-841
MSC: Primary 65D32; Secondary 41A05
DOI: https://doi.org/10.1090/S0002-9939-1994-1209428-0
MathSciNet review: 1209428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for two classes of integrals the results of Gaussian quadrature can be extended straightforwardly to the bivariate case. For these classes Gaussian formulae of an arbitrary degree are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65D32, 41A05

Retrieve articles in all journals with MSC: 65D32, 41A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1209428-0
Keywords: Gaussian cubature, bivariate orthogonal polynomial, common zeros of orthogonal polynomials
Article copyright: © Copyright 1994 American Mathematical Society